MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT, HEART-VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT, HEART-VALVE
Model Number 3300TFX
Medical Device Problem Codes Perivalvular Leak (1457); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); Hemodynamic instability (4868)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via the implant patient registry that a patient with a 23mm 3300tfx aortic valve was explanted after an implant duration of 7 days due to unknown reason.The explanted valve was replaced with a 21mm 3300tfx valve.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional "customer complaint".The information reported may or may not be related to the edwards device.
 
Additional Manufacturer Narrative
H10: additional manufacturer narrative: the device was not returned for evaluation, as the device request is ongoing.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported via the implant patient registry and investigation that a patient with a 23mm 3300tfx aortic valve was explanted after an implant duration of 7 days due to moderate to severe perivalvular leak.The explanted valve was replaced with a 21mm 3300tfx valve.Patient was transferred to the cardiovascular icu and hemodynamic stable but critical condition.Post-op cardiogenic shock requiring mcs.Per medical records, the patient is s/p ave, mvr and cabg x1 7 days ago.During previous procedure, it was noted that significant amount of calcification was seen at the base of the aortic valve annulus and extending into the aorta mitral curtain and there was significant circumferential mac involving the mitral valve as well.Additionally, core knot device was used to tie the valve sutures down back then.Patient did require cardiopulmonary support using va ecmo for few days plus intra-aortic balloon pump placement which have been removed before this reintervention.The patient was brought back to the or for redo avr.Intraoperatively, the valve appeared to be competent, however, all sutures appeared to be loosened at the base of the left coronary cusp annulus.The 23mm 3300tfx aortic valve was removed and a 21mm 3300tfx valve was implanted in replacement.Post operatively, the patient was transferred to the cardiovascular icu and hemodynamic stable but critical condition and on ecmo support.
 
Additional Manufacturer Narrative
Updated sections: b5, b7, g3, g6, h2, h6 health effect - clinical code, device code(s), and type of investigation.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT MAGNA EASE PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT, HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2- office m2013
irvine, CA 92614
9492503859
MDR Report Key24750076
Report Number2015691-2026-13728
Device Sequence Number13315790
Product Code DYE
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3300TFX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer03/20/2026
04/16/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/15/2026
05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age59 YR
Patient SexMale